# SDR 2007UALA00363

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 17,633 hours, 7,734 cycles
- Engine: Iae V2527A5
- Engine time: 17,633 hours, 7,734 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 2 ENGINE COMPRESSOR STALL.  [5-1-07]  STALL OCCURRED AT TOP-OF-CLIMB AFTER TURNING-OFF THE ANTI-ICE VALVE.  ALL CHECKS WERE PERFORMED PER THE AIRBUS TSM WITH NO FINDINGS.  THE ENGINE PASSED POWER ASSURANCE RUN AND WAS RETURNED TO SERVICE.  SUSPECT THE STALL OCCURRED DUE TO A SIMULATANEOUS OCCURANCE OF THE SHUTTING OFF OF THE ANTI-ICE VALVE AND SOME ATMOSPHERIC EFFECTS.
